# SDR TAOA079805

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32176431
- Condition: Malfunction
- Location: Rt Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6420 - DCA-LGA - RIGHT PACK OVERHEATED ON TAXI OUT WITH RIGHT PACK SWITCH IN OFF POSITION.  REPLACED RIGHT PACK SHUT OFF VALVE.  OPERATIONAL CHECK NORMAL.  (M)
